# SDR UALA2011041101738

- Difficulty date: April 8, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 60,119 hours, 10,736 cycles
- Engine: Pwa PW4077
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 52G159600U
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL SEEPAGE UNDER LEFT ENG.  FUEL LEAKING FROM NR 1 ENG IDG AIR-OIL HEAT EXCHANGER, REPLACED PER MM.  OPS NORMAL NO LEAKS.
